Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Rashes all over the body in a 6 month old baby - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   Hi
User :   Hi
Doctor :   How can I help you?
User :   I would like to discuss something about my 6 months old son
Doctor :   ok
User :   he is developing rashes all over body
Doctor :   since how many days?
User :   it started about 2 weeks back
User :   when pediatric informed that he is having dry skin
Doctor :   has it increased/ decreased?
User :   it has increased very badly
Doctor :   any fever?
User :   now its all over is face
User :   no fever
Doctor :   ok.....
Doctor :   is he crying a lot/ uncomfortable
User :   he is uncomfortable and scratching his body
User :   he is doing while he is in deep sleep aswell
Doctor :   when did you see your Pediatrician?
User :   last sat then tue
User :   we have a visit today aswell
User :   its like ant bite all over his body
User :   and rashes in huge amount on his cheeks and face
Doctor :   your child might be having an allergic dermatitis/ reaction
Doctor :   any cough/ wheezing?
User :   like ...
User :   yes dry cough is there
Doctor :   are you giving any medicine?
User :   yes
Doctor :   which one?
User :   Oilatum lotion,Oilatum soap and Nizral shampoo and Atarax drops
User :   one thing
User :   it started very badly after using Oilatum lotion,Oilatum soap
User :   is there a way that these medicines are not suitable to him ?
Doctor :   there you go- it is most probably allergic dermatitis caused by that
Doctor :   so pls stop that immediately
User :   ok
Doctor :   yes- that medicine could have caused it
User :   so which one should i stop
Doctor :   It is not proper to suggest any treatment without seeing the rashes / examining your son- I advice you to see a dermatologist as well after consulting your pediatrician
User :   all the one
User :   ok
Doctor :   Stop the Oilatum lotion,Oilatum soap
User :   hmmm...
Doctor :   does you child have bad dandruff?
User :   yes kind of
User :   even his scalp is very dry
Doctor :   when did you start using Nizoral?
User :   its Nizral and he gave for dry scalp and dandruff
Doctor :   any rashes on the scalp?
User :   so we have started applying coconut oil
User :   no there are no rashes on his scalp however he is having very hair fall
User :   he evern sratches his head
User :   even in deep sleep
Doctor :   stop nizral as well until you see a dermatologist
It is better for you not to try any new applications at the moment
Doctor :   atarax is for allergy/ itching
User :   hair fall is there before using Nizral
Doctor :   you should see a dermatologist and pediatrician, who will be able to treat your son
User :   ok
Doctor :   From what you have tols me
Doctor :   It is most probably an allergic reaction caused to the applications
User :   any idea what would have caused allergic reaction
User :   cos we are very care ful about things that we use or his surroundings
User :   any precautions that we can take
Doctor :   it could be any of the three- Nizral, Oilatum lotion,Oilatum soap
Doctor :   make sure you toally avoid them - and any other products that contain the same medicine-
User :   okie
Doctor :   check the ingredients in the content list on the bottle
Doctor :   Is there anything else I can help you with?
User :   yups
User :   i want to quit smoking
User :   how can i do that
User :   i am trying since years
User :   :(
Doctor :   you just need will power to stop
Doctor :   you might have
User :   :)
Doctor :   withdrawal symptoms
User :   ok, got it
Doctor :   like headache/ restlessness
Doctor :   use
Doctor :   Nicotine chewing gum - to control that
User :   ok
User :   like what kind of gums are there
User :   cos i have no idea
Doctor :   this chewing gum is the only alternative available in India now
Doctor :   Its called NEW LIFE CHEWETS
User :   ok
Doctor :   but keep cutting down the doses
User :   i will start using them ASAP
User :   hhmm...
Doctor :   and don't end up getting addicted to the gum
User :   will do doctor
Doctor :   ok
User :   thank you for all your time
Doctor :   welcome
User :   you take care and bye
Doctor :   Thanks for consulting Health care magic. Bye for now.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor